| Catalog Number |
00595205012 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/04/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4) d10: item# 00595205014; lot# 62842648 item# 00587806538; lot# 63251574 item# 65595201702; lot# 63624459 item# 00595405701; lot# 63455501 g2: foreign - event occurred in australia customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that the patient underwent an initial implantation approximately seven (7) years ago.Subsequently, the patient underwent a revision approximately ten (10 months post-implantation to exchange the articular surface due to unknown reasons.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2.Upon receiving additional information of the reported event, it was determined to be not reportable as there was another duplicate event reported for this patient.This report should be voided and a corrected report will be filed under the correct mfr#.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.